Hi! I too just experienced a severe reaction to Imuran. Rheumy said it was a rare hypersensitivity reaction to aziathropine (active ingredient in it). I was only on it for a few days when I suddenly began experiencing severe nausea, hypotension (my bp dropped from about
140/90 to 93/48), a-fibrillation that lasted constantly for about
an hour or so and then randomly off and on after that, dizziness, weakness, achiness (more so than my usual), mouth sores, and swelling......all occurred about
3 hours after taking each of my two doses per day and would last for hours. Then I would take my next dose right around the time the symptoms were wearing off and it would start all over again. I felt like I was dying! I was taken off of it after 7 days of taking it and told never to touch it again. I read that only about
0.01% of people taking this drug have this particular reaction
Anyway, I was extremely upset because I so deeply hoped that Imuran would be the magic answer I have been so desperately searching for. My rheumy assured me that we can try something else. I see him next week to discuss. I would like to talk to him about
the possibility of CellCept. I am wondering if anyone else has experienced the particular hypersensitivity reaction I had on Imuran and was then successful with CellCept. Also, is CellCept available in an injectable form? I have such GI trouble with any meds, so the idea of bypassing the GI system by injectable would be something I would like to explore.